# SDR IPXA2019100987689

- Difficulty date: September 25, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 20,073 hours, 12,719 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: A5378103821500
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C,  MAIN CABIN FLOOR BEAM STIFFNER IS CRACKED BETWEEN FLOOR BEAM C37 TO C38.REMOVED AND REPLACED STIFFNER IAW SRM 51-40-21. (MINOR)
